Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What can cause a sudden stoppage in periods ?

i last had sex in october last year and i still continued to get my periods (i m usually kinda s never 28 -32 days) but i didn t get my period in march and i m kind of worried....i don t know if it s my paranoia but my upper abdomen seems to be hard to the touch (if i touch it lying down) and i m kind of constipated...please help
Asked On : Sun, 3 Apr 2011
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Welcome to HealthcareMagic
If you did not have sexual intercourse in last few months and were getting periods then you should not worry about pregnancy. Sometimes periods are delayed due to stress, anxiety, or hormonal disturbances . Consult your gynecologist and get investigated for hormonal disorders like thyroid, PCOS and prolactin . Take care.
Answered: Sun, 3 Apr 2011
I find this answer helpful
  Anonymous's Response
is there any reason for the upper abdomen area feeling distended? and for me being constipated???
Answered: Sun, 3 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor